MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2012-007933

Медицинская библиотека · BMJ case reports · 2013

Clozapine-induced ischaemic colitis.

Shah Veer, Anderson Jacqueline

Клинический случайСтатьяПеревод в очереди

Аннотация

Ischaemic colitis is a rare side effect of antipsychotics, especially phenothiazines and atypical antipsychotics. The colitis may be precipitated secondary to the anticholinergic effects of such medication rather than a direct cytotoxic effect of the drugs themselves. A 32-year-old man with a history of schizophrenia was admitted to the hospital with a history of diffuse abdominal pain and vomiting. His bloods showed leucocytosis. Sigmoidoscopy demonstrated rectal sparing acute colitis, confirmed on biopsy findings. A CT scan also showed similar findings. After careful drug review, it was decided that clozapine was the cause of colitis and promptly stopped. The patient was managed conservatively on intravenous fluids and antibiotics and made a full recovery. Any patient starting antipsychotics should be counselled on their anticholinergic side effects. Drugs should always be considered as a cause of ischaemic colitis; although an uncommon complication of antipsychotics, it can have a potentially fatal outcome.

Для цитирования: Shah Veer, Anderson Jacqueline. Clozapine-induced ischaemic colitis.. BMJ case reports. 2013. DOI: 10.1136/bcr-2012-007933.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.